Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Lillian B. Pierce, Assistant Professor

Contact Info:
Office Location:  Duke Box 90320 120 Science Drive,, Room 117 Physics Building, Durham, NC 27708
Office Phone:  (919) 660-2879
Email Address: send me a message
Web Page:  http://math.duke.edu/~pierce

Education:

Ph.D.Princeton University2009
MScResUniversity of Oxford2004
M.Sc.Oxford University (U.K.)2004
ABPrinceton University2002
B.A.Princeton University2002
Specialties:

Number Theory
Analysis
Keywords:

Harmonic analysis • Number theory

Recent Publications   (More Publications)

  1. Carneiro, E; Madrid, J; Pierce, LB, Endpoint Sobolev and BV continuity for maximal operators, Journal of Functional Analysis, vol. 273 no. 10 (November, 2017), pp. 3262-3294 [doi]
  2. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309 [doi]
  3. Heath-Brown, DR; Pierce, LB, Simultaneous integer values of pairs of quadratic forms, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 2017 no. 727 (January, 2017) [doi]
  4. Ellenberg, J; Pierce, LB; Wood, MM, On $\ell$-torsion in class groups of number fields, arXiv:1606.06103 [math] (June, 2016)  [abs]
  5. Pierce, LB, Burgess bounds for multi-dimensional short mixed character sums, Journal of Number Theory, vol. 163 (June, 2016), pp. 172-210 [doi]
Recent Grant Support

  • CAREER: Research and Training at the Intersection of Number Theory and Analysis, National Science Foundation, 1652173, 2017/09-2022/08.      
  • Re:boot Number Theory, National Security Agency, H98230-16-1-0005, 2016/02-2018/01.      
  • Re:boot Number Theory, National Security Agency, H98230-16-1-0005, 2016/02-2018/01.      
  • The circle method, character sums, and sieves: Applications to number theory and harmonic analysis, National Science Foundation, DMS-1402121, 2014/09-2017/08.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320